# SDR C77A20150215006

- Difficulty date: February 12, 2015
- Submitted: February 15, 2015
- Operation: Air carrier
- Aircraft: N748CZ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000191
- Aircraft time: 17,827 hours, 14,323 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Part number: 17013633001
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FLOOR, FWD LAVATORY MOUNT FITTING, SUPPORT FITTING PN 170-13633-001 HAS CORROSION FWD OF FRAME 16, X= 4711 Y= -1,144.8.  BLENDED CORRODED AREAS IAW SRM 51-10-03 & 51-12-01.
